Jump to content

Photo

Many Pus-Filled Bumps Under Skin = Bad Initial Breakout?

accutane scars bumps acne cystic acne initial breakout breakout hyperpigmentation

No replies to this topic

#1 lakers88

lakers88

    New Member

  • Members
  • Posts & Likes
    Posts: 24
    Likes: 1
About Me
  • Joined: 14-September 12

Posted 10 February 2014 - 04:14 PM

Hello all,

 

I planned to start Accutane tonight and am highly anxious/fearful.

 

I've been suffering from painful cystic acne for 2 years now.  In recent months, my cysts improved drastically when I changed my life style and took time off from school.  My cysts became under control as I received 1-2 every week as opposed to 3-4 every day.

 

I've been very, very stressed in the past few weeks and noticed approx. 20 small bumps pop up on both sides of my face.  One became inflamed and quickly turned into a cyst; the rest that were unbothered still sit beneath my skin and are so miniscule, they are barely noticeable at all.  For the past week and a half, Ive had 0 cysts and only these tiny bumps so my skin generally looks pretty clear.

 

What alarmed me was when I squeezed one of these bumps, an immense amount of pus came out.  Knowing how accutane works and what it does to the skin, I presume this will mean I will suffer a massive massive breakout when my skin "purges" out all of these bumps.

 

My face looks quite OKAY with these small bumps as they're barely visible.  It would be a nightmare if each bump turned into a pimple and I ended up with 20+ pimples on my face.  Cystic acnes given me psychological issues in the past and I can't imagine what a devastating breakout would do to my anxiety and depression.

 

My main concern is: I am terribly reluctant to start accutane as I have a very pivotal few weeks ahead of me and I am greatly fearful of what might be the pre-cursor of a severe Initial Breakout.

 

 Any advice/support?  I am truly reconsidering accutane at this point.  I'm just afraid of regretting taking it if my bumps end up breaking out and destroying my currently stabilized skin.

 

 

 

 




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users